I am a 33 year old female. I have acne on my face. After delivery, I put on weight (74 kg) and today I am 66 kg. I have used hormonal tablets for six months till February due to periods problem. Now, I am not using any tablets and my periods are regular. Almost for four months, I am facing acne problem. My skin also looks so dull and dead. Please suggest.
Welcome to icliniq.com.
Do not worry. Acne in your case is due to the hormonal changes which occurred due to the medicines you took in February and due to childbirth. But, just relax, it may take some time, like up to four months, but it will be fine.
Apply Skinoren cream (Azelaic acid) in very little amount only on the pimple or dark spots only at night. Take very little amount. You will experience slight peeling of your skin but do not panic. The pimples will be dried off and the superficial layer will be removed.
Use Cetaphil cleanser. Use for three weeks.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Article Overview: This article discusses the social problems encountered by teens as well as adults due to acne. Read Article
Acne is the most common skin problem encountered in the teenagers and also in adults. Acne is not a disease by itself, but being chronic in nature, it can have a significant impact in shaping the overall personality of a person. People with acne are often found to have low self-esteem which restrict... Read Article
Query: Hello doctor, The patient is my wife. She is 30. She is seven months pregnant. This is the second pregnancy. She complains of pigmentation points on cheeks and hair loss increased as pregnancy is progressing. Her diet is alright. Endocrine reports are fine. Face pigmentation and hair loss is causin... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now